MAUDE Adverse Event Report: ZYNO MEDICAL, LLC B2-70072; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC B2-70072; SET, ADMINISTRATION, INTRAVASCULAR
Model Number B2-70072
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer reviewed the photographs provided by the end user, which confirmed the reported tubing separation from the male luer lock adaptor.The affected administration set was requested for return for evaluation; however, despite multiple follow-up attempts to obtain the purchase source and coordinate return of the sample, no further response was received.Consequently, the affected administration set was not returned and a physical evaluation could not be performed.Complaint history and manufacturing records for the reported lot were reviewed and identified no previous complaints, abnormalities, or nonconformances related to the reported failure.Although the device problem was confirmed based on the photographs provided, the specific root cause could not be determined because the affected administration set was unavailable for evaluation.Refer to (b)(4).
 
Event or Problem Description
The reporter alleged that an iv administration set experienced tubing separation from the male luer lock adaptor prior to patient use.No patient involvement or adverse event was reported.

Brand Name
B2-70072
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key25692802
Report Number3006575795-2026-01271
Device Sequence Number21195396
Product Code FPA
UDI-Device Identifier10814371020195
UDI-Public(01)10814371020195(17)280820(10)25085690
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number25085690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown